# SDR SWAA2018010318757

- Difficulty date: December 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 37,960 hours, 19,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING LOWER EXIT SIGN BROKEN.  R&R SIGN PER AMM.
